# SDR R61A201712080923

- Difficulty date: December 8, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 28,026 hours, 21,815 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Dirty
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 ARMING LEVER STIFF. CLEANED DEBRIS ON R2 ARMING LEVER IAW CMM 52-42-22. OPS CHECK GOOD.
